# SDR DHL2004760002

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PERFORMED HUNG START PROCEDURES FOR THE NR 1 ENGINE DUE TO AFTER N2 WENT TO 40 PERCENT THE FUEL FLOW WENT TO 0 AND THE ENGINE SHUTDOWN. 2ND ATTEMPT SUCCESSFUL EXCEPT THE FUEL FLOW INITIALLY WENT TO 1700 THEN DROPPED TO NORMAL START PARAMETERS.  RAN NR 1 ENGINE PER JRH 5.2, NO DEFECTS NOTED, ALL PARAMETERS ARE WITHIN LIMITS.
